# SDR ASOA04725S

- Difficulty date: September 23, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Power Supply
- Part time: 14,889 hours
- Component: Power Supply
- Component part number: 100865
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE INSPECTION, THE PASSENGER DOOR EMERGENCY FLOODLIGHT AND THE FORWARD OVERWING EMERGENCY EXIT LIGHTS ON THE LT AND RT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY AND POWER SUPPLY UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
